# SDR CA041001011

- Difficulty date: September 13, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 5,667 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6310
- Part serial: 02050194
- Condition: Arced
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED A 200 RPM DROP ON RT MAGNETO. TROUBLESHOOTING REVEALED THAT TOP IGNITION WIRE ON NR 5 CYLINDER WAS UNSERVICEABLE.  WHEN HARNESS WAS REMOVED FROM MAGNETO, EVIDENCE OF HEAVY ARCING WAS NOTED IN THE NR 5 LEAD OUTLET AREA OF THE DISTRIBUTOR BLOCK.
